# SDR AALA20010168

- Difficulty date: January 31, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 4001089
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT WIRE AT 22H BROKEN.  REPLACED EMERGENCY EXIT PIN AT CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
